Non-local interactions resulting from the homogenization of a linear diffusive medium

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01665389
Contributor : Mohamed Camar-Eddine <>
Submitted on : Friday, December 15, 2017 - 6:14:45 PM
Last modification on : Thursday, May 23, 2019 - 1:29:08 AM

Links full text

Identifiers

Citation

Mohamed Camar-Eddine, Pierre Seppecher. Non-local interactions resulting from the homogenization of a linear diffusive medium. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Elsevier, 2001, 332 (5), pp.485 - 490. ⟨10.1016/S0764-4442(01)01853-5⟩. ⟨hal-01665389⟩

Share

Metrics

Record views

591